# SDR CA150526005

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 26,175 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 11768
- Condition: Worn
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT SPRING RUN UP, ENG SOUNDS LIKE TWIN ENG ACFT WITH PROPS OUT OF SYNC.  CAM RING EXHAUST TRACK WEAR SUSPECTED AS IS A KNOWN PROBLEM WITH THIS INDICATION.  CAM INSPECTED & WEAR FOUND ON 3 OF 4 CAM LOBES OF EXHAUST TRACK.  CAM PN 11768 & 9 EXTRACK ROLLERS PN 599 REPLACED WITH SERVICEABLE UNITS.  ENG GND RUNS COMPLIED WITH OIL SCREENS, FOUND CLEAR & LEAK CHECKS CARRIED OUT.  ENG & ACFT RETURNED TO SERVICE.
